# SDR DALA2023041202877

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,155 hours, 1,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 FAP DOOR 2R ARMED LIGHT INOP. ECAM SD DOOR SHOWS ARMED. CORRECTIVE ACTION: FAP AND ECAM INDICATION NML AFTER DOOR CLOSED AND ARMED. (9979799)
